# SDR 2LCF201912310006

- Difficulty date: December 6, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N538LA
- Make and model: Boeing 767316
- Aircraft serial: 34628
- Aircraft time: 53,268 hours, 27,156 cycles
- Engine: Ge CF680C2B6F
- Engine time: 51,460 hours, 9,482 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 1063
- Condition: Malfunctioned
- Location: Left
- Part time: 53,033 hours, 9,622 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MESSAGE FOR THE FWD CARGO AIR CONDITIONING.  RETURNED TO DEPARTURE.  PERFORMED TESTS TO CONFIRM THE FAULT.   THE INFORMATION OF THE PCMCIA WAS LOWERED AND THE CAUSE THAT GENERATED THE ATB WAS IDENTIFIED AS THE FLOW AND CONDITIONING PACKAGE OF CONTROLLED CARGO.   REMOVE AND INSTALL THE LT FLOW CONTROL VALVE  AND PERFORM OPERATIONAL TESTS WITH SATISFACTORY RESULTS.  FAULT DOES NOT PRESENT A FAULT AGAIN.
